I've been on Arimidex for nearly 5 years with minimum side effects but have recently developed a small (1cm) lesion on my liver. Numerous scans have not been able to define whether it is malignant or benign. Since chemo has been known to affect liver, and since Arimidex is a form of chemo, I'm curious to hear if there have been other instances.
6 May 2010
Arimidex (anastrozole) is a non-steroidal aromatase inhibitor, medications of this class do cause liver damage on occasion, usually inflamation of the liver, but other types of damage (such as lesions) could be a possibility. Hope this helps... Next time if you could post dosage, condition(s) and other meds you are currently taking (if you feel comfortable doing so), we can usually give you a far more accurate answer. Colin
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
take anything related to hormone therapy. I am having side effects from my Arimidex already so I am very hesitant to take yet another medication that ...
2 answers • 20 Oct 2009
I was recently diagnosed with breast cancer. I had a lumpectomy one month ago with clean margins and 1 out of 7 nodes positive. My HER2 was negative ...
2 answers • 20 Apr 2011
... stopped taking as at end of my Breast Cancer Treatment and starting to feel terrible. Sickness, aching, light headed etc. Anyone know if this is ...
5 answers • 13 May 2013
... xgeva. Now I have developed double vision and am thinking of discontinuing the xgeva. Has anyone else had any similar experience (apparently it ...
0 answers • 21 Oct 2015